# SDR DALA2017020300887

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door Frame
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON APU RIGHT DOOR FRAME. DAMAGE AREA WAS REPAIRED IAW SRM 52-05 FIG.10.
